# SDR AWXA200200166

- Difficulty date: January 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - "C" - DURING C-08 CHECK CORROSION WAS FOUND ON FORWARD AND AFT FLOOR SUPPORT IN FORWARD CABIN AT Y254, FR 15-19. MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS PER SRM 53-11-14; REMOVED CORRODED FLOOR SUPPORT; FABRICATED NEW FLOOR SUPPORT AND INSTALLED REPAIRS IAW DWG D53112818 AND SRM 51-42-11 PG.1, PARA 5.
